Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Symmetric successive overrelaxation in solving diffusion difference equations

Authors: G. J. Habetler and E. L. Wachspress
Journal: Math. Comp. 15 (1961), 356-362
MSC: Primary 65.66
MathSciNet review: 0129139
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society